| Model Number |
53610 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that two of the magic 3 go intermittent catheters were bent and unusable, and two had a bubble at the end and were unusable.
Additional Manufacturer Narrative
The reported event is confirmed - cause unknown.Visual evaluation noted 4 opened intermittent catheters were received.Visual evaluation noted two of the samples received had severe bends on either the funnel or distal end.This does not meet specifications which shows catheter should be straight with no bends along the length of the catheter.The product failed to meet specifications.Although an exact root cause could not be determined, a potential root cause is manufacturing operator error.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.The investigation is concluded, and no additional action is required at this time.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not performed because labeling could not have prevented the reported failure.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.
Event or Problem Description
It was reported that two of the magic 3 go intermittent catheters were bent and unusable, and two had a bubble at the end and were unusable.Per additional information received on 22nov2021, patient stated that the solution inside made the magic 3 go intermittent catheters too slippery when opened.